Review of Statistics for Epidemiology by Jewell

This article reviews Statistics for Epidemiology by Jewell.


Issue Date:
2005
Publication Type:
Journal Article
DOI and Other Identifiers:
gn0029 (Other)
PURL Identifier:
http://purl.umn.edu/117533
Published in:
Stata Journal, Volume 05, Number 3
Page range:
461-464
Total Pages:
4

Record appears in:



 Record created 2017-04-01, last modified 2017-11-14

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)